# SDR CALA2023022000488

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cleat
- Part number: D532305332001
- Condition: Corroded
- Location: Fr28/Str42-43r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H FR28 BETWEEN STRINGERS 42R-43R HAS CORROSION O N CLEAT A3NB-53-3-6105 PER HAECO LCQ NON ROUTINE 9292690/40690 G ENERATED BY V919150 REMOVED AND REPLACED CLEAT AT FWD CARGO PIT R/H FR28 BETWEEN STR 42R AND STRG 43R IAW A320 SRM 51-72-11-911-001 AND SRM 51-72-11- 911-002 PER MECH V061616 INSP V061629
